# SDR YENA2022072600717

- Difficulty date: July 25, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 2,752 hours, 411 cycles
- System (JASC): 7100 · Powerplant System
- Part: Eec
- Part number: 10209097
- Part serial: 3FEAF00494
- Condition: False Indication
- Part time: 2,144 hours, 306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) ' REF WO# 1190881 NR-00001 EEC WO3 HARNESS WAS REMOVED AND ROUTED IN PLACE PER AMM 73-21-63-400-802-A INSTALLATION CONTINUATION REQUIRED; FINALIZED HARNES CONNECTIONS (WO3 HARNESS) TO BIFI PER AMM SUBTASK 73-21-63-420-052-13. PART A (3) (F) REQ. REF TEM 2 FOR CONTINUATION OF LOG PAGE 3389617 (INSTALLED ENG 2 LOWER BIFI IAW AMM 
72-21-11-400-801-A. REF LOG PAGE 3389618, ITEM 1 (INSTALLED SEALANT, BOLT AND BUSHING, AND SAFETIED LOWER BIFI ASSV IAW AMM 72-21-11-400-801-A.) FOR CONTINUATION. PERFORMED OPS TEST NO. 7 PER 73-21-63-400-802-A. TEST OK.).
